Dopamine agonist withdrawal

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
ViewsAskew
Moderator
Posts: 15210
Joined: Thu Oct 28, 2004 6:37 am
Location: Chicago

Re: Dopamine agonist withdrawal

Postby ViewsAskew » Thu Jan 14, 2016 5:13 am

badnights wrote:
jimmyLegs44 wrote:If you're reading this and are on a dopamine agonist and suffering augmentation (or even if you aren't experiencing augmentation yet), I encourage you to strongly consider getting off the DA. It's scary and hellish to go through, but in the end, it will be worth it.


I've highlighted this part of JimmyLeg44's post from Jan 8 because it's so darn important.


I can't agree more with both badnights and jimmlegs44. Stopping the DA when I had augmentation felt as if it truly saved my life - sounds corny and dramatic...but I had NO life because the augmentation had taken over. From a changed personality to exhaustion to being fired, it was likely the worst time in my adult life.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

Icnflms
Posts: 15
Joined: Thu Jan 14, 2016 3:09 pm

Re: Dopamine agonist withdrawal

Postby Icnflms » Mon Jan 25, 2016 2:32 pm

Hi LinW,

I hope you don't mind me making contact with you. I don't know if you will have seen our post in the announcements on this forum, but I work for a production company in the UK called Icon Films that has been making factual content for television for 25 years. We are making a documentary about RLS/WED that aims to uncover the science so far behind the condition and learn what life is like for affected people. I've read your post above, and whilst a number of things you said stood out to me, I couldn't ignore the comment you made about pacing the floor all night. I'm very sorry to read of how much this had and is troubling you. We are sincerely hoping that the documentary will make a good contribution to raising awareness of this condition in the UK - as at the moment it's very under-researched and practically unheard of by those who themselves aren't sufferers.

Would you be willing to chat to us about your experiences of living with RLS? If you're interested, please email rls@iconfilms.co.uk.
You can take a look at our advert for the programme on our company website and the other types of documentaries we make.
Thanks for your time and if we don't hear from you I wish you all the best with coping with your RLS. http://www.iconfilms.co.uk/whats-going- ... m-rls.html

Best wishes,

Ariane


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest